# SDR BAQA088788

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,934 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 790010003
- Part serial: 000110
- Condition: Intermittent
- Location: Cockpit
- Part time: 248 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNIT INTERMITTENT OPERATION.  SPIKES. REPLACED WITH SERVICEABLE UNIT.
